top of page

Sat, Jul 29

|

Coexist GameHouse

COEXIST CON!

The wait for the next convention is OVER! Meet your favorite anime voice actors, play in all sorts of tournaments, watch awesome cosplay fashions shows and so much more!

Registration is closed
See other events
COEXIST CON!
COEXIST CON!

Time & Location

Jul 29, 2023, 12:00 PM EDT – Jul 30, 2023, 12:00 AM EDT

Coexist GameHouse, 325 West 38th Street Ground Floor, New York, NY 10018, USA

Guests

About the event

COEXIST EXP Itinerary

Saturday, July 29, 2023:

· 12 pm: Doors Open for Guest VIP Professional voice actor VIC MIGNOGNA https://www.vicsworld.net/ who are led downstairs in The Den for a  private meet & greet with talent with FAST PASS ENTRY!

· Early Bird Raffle Begins for 1 hour for other patrons who are allowed to enjoy Coexist Floor and Coliseum

· 1 pm: First raffle is called exclusively for early birds – Announce Giveaway Coexist Floor

· 3 pm: Connect4 Tournament in The Den

- Various tables with smaller Connect4 sets determine finalist who will play large scale Connect4 on Main Stage

· 4pm: The World of Voice Acting Panel in The Den by Professional Voice Actor VIC MIGNOGNA!!!

· 6pm: Cosplay Fashion Show on Coexist Floor

- Opening act: Dancers + Artists performance

- Maid Dance after!

· 7pm: Smash Bros in Coliseum

· 8pm: Anime Trivia begins in Fun Zone featuring Any Ani Cards

- Jenga Tournament in The Den

- Various tables with smaller Jenga sets determine finalist who will play large scale Jenga on Main Stage

· 9pm: Karaoke Idol in The Den on Main Stage

· 11pm: Dance Competition!

· 12am: Convention Doors Closed to Public and guests are asked to kindly exit.

Sunday, June 25, 2023:

· 12 pm: Doors Open for Super VIP’s who are led downstairs in The Den for private meet & greet with talent

· Early Bird Raffle Begins for 1 hour for other patrons who are allowed to enjoy Coexist Floor and Coliseum

· 1 pm: First raffle is called exclusively for early birds – Announce Giveaway Coexist Floor

· 2 pm: Tourney Continued to determine finalists

· 3pm: Connect4 Tournament in The Den

- Various tables with smaller Connect4 sets determine finalist who will play large scale Connect4 on Main Stage

· 4pm: Community Highlighted Segment Streamed on Twitch from The Den

- NYC Gaymers

- NYC Gaming

· 5pm: Live Panel on Development in The Den on Main Stage

· 8pm: Game Jam winners highlighted in on various floors!

- Indie Game Showcase winners announced - PLAY NYC EXHIBIT

- Winners of Indie Games announced on Main Stage

- Community will play games and vote to determine the TOP 4 winners who will be displayed at PLAY NYC!!!

COEXIST CON winners will also receive awards for the following categories:

Best Narrative, Best Music in Game, Best Animation, Best Overall Game

· 9pm: Featured Member Podcasts Panel (each half hour segment)

· 10pm: Open Community Segments

· 11pm: Begin to close

· 12am: Convention Doors Closed to Public and guests are ask to kindly exit

Tickets

  • Members

    $0.00
  • Saturday General Admission

    $25.00
    +$0.63 service fee
  • Sunday General Admission

    $25.00
    +$0.63 service fee
  • 2-Day Admission

    $40.00
    +$1.00 service fee
  • Super VIP Admission

    Fast Pass

    $150.00
    +$3.75 service fee
  • VIP Admission

    $45.00
    +$1.13 service fee
  • Smash Tournament

    This $10 is for the pot specifically and does not include entry to the Coexist Con. If you are a member, your entry is free, is you are not, please purchase your tickets and add your pot entry fee separately.

    $10.00
    +$0.25 service fee
  • Def Jam Tournament

    This $10 is for the pot specifically and does not include entry to the Coexist Con. If you are a member, your entry is free, is you are not, please purchase your tickets and add your pot entry fee separately.

    $10.00
    +$0.25 service fee

Total

$0.00

Share this event

bottom of page